# SDR FDEA202511122165

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 12,160 hours, 5,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3361
- Condition: Damaged
- Location: Zone 100
- Part time: 12,160 hours, 5,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN BS 676 AND STGR 32/33 LH. LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 32 LT AND STGR 33 LT AT STA 676 WAS REPAIRED IAW SRM 53-00-01-2R REPAIR 29 REV. 93 AUG 15,2025.
